| Model Number |
VTICMO 13.2 |
| Medical Device Problem Codes |
Unintended Movement (3026); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/14/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated that a 13.2mm, vticmo13.2 -16.50/1.0/033 (sphere/cylinder/axis) implantable collamer lens was implanted and removed due to it being implanted upside down.No patient injury.Attempts to obtain additional information have not been successful.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
Type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.Claim#: (b)(4).
Additional Manufacturer Narrative
Corrected data: d4.Model#: "vicmo 13.2" should be removed and "vticmo13.2" should be added.H6-health effect- impact code: "2645" should be removed and code "2199" should be added.H6- medical device problem code: "3026" should be added.Additonal information: b5- the reporter indicated that the surgeon implanted a 13.2mm vticmo 13.2 implantable collamer lens of diopter -16.50/1.0/033 (sphere/cylinder/axis) into the left eye (os) on (b)(6)2023.The lens was implanted upside down.There was patient contact but no patient injury.The lens was implanted, removed and replaced intraoperatively with a lens of the same parameters and the problem was resolved.Additional information provided: "original lens removed and replaced with back up lens.Original lens went in upside down.No complication, patient doing well".The reporter indicated the cause of the event was the device.Cause details provided: " lens flipped during delivery into eye.Lens was upside down.Lens cut in ½".Claim# (b)(4).